# SDR DL738080129

- Difficulty date: January 29, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 25,918 hours, 11,547 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 172A40025
- Condition: Punctured
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB SKIN CONTACTED TAILDOCK.  SKIN PUNCTURE AND UNDER LYING RIB BUCKLED.  REPAIRED SKIN WITH DOUBLER AND RIB WITH FITTINGS AND ANGLES.
